# SDR HNAA2019060700163

- Difficulty date: June 7, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 48,017 hours, 41,925 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Profile
- Part number: 12005497007
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER "T" PROFILE CRACKED ON THE FWD PRESSURE BULKHEAD,FWD FACE, UPPER AREA... FIX: INSTALLED NEW FWD PRESSURE BULKHEAD "T"PROFILE IAW EMB-145 SRM 51-40-02.
